# SDR ASAA2016121719066

- Difficulty date: December 17, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 3,181 hours, 1,038 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter Element
- Part number: 38809381
- Condition: Clogged
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND APU LUBE OIL FILTER HOUSING (RED) BUTTON INDICATOR EXTENDED. GROUNDED - YES. REMOVED AND REPLACED APU LUBE FILTER ELEMENT IAW AMM 49-91-12. OPS CK AND LEAK CK GOOD. NO DEFECTS NOTED.
